Wold-type decomposition for bi-regular operators

Ezzahraoui H. and Mbekhta Mostafa and Zerouali E. H.: Wold-type decomposition for bi-regular operators. In: Acta scientiarum mathematicarum, (87) 3-4. pp. 463-483. (2021)

[thumbnail of math_087_numb_003-004_463-483.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (286kB)


We show in this paper that a Wold-type decomposition holds for the class of regular operators with regular Moore-Penrose inverse. We also give several examples and investigate various properties of such class of operators.

Item Type: Article
Heading title: Analysis
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2021
Volume: 87
Number: 3-4
ISSN: 2064-8316
Page Range: pp. 463-483
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/75796/
DOI: 10.14232/actasm-020-399-2
Uncontrolled Keywords: Analízis - matematikai
Additional Information: Bibliogr.: p. 482-483. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
Date Deposited: 2022. May. 24. 12:09
Last Modified: 2022. May. 24. 13:01
URI: http://acta.bibl.u-szeged.hu/id/eprint/75850

Actions (login required)

View Item View Item